# SDR 2004FA0000267

- Difficulty date: February 12, 2004
- Submitted: March 4, 2004
- Operation: General aviation
- Aircraft: N1565A
- Make and model: Beech F33A
- Aircraft serial: CE1331
- Engine: Cont IO520BB
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Relay
- Part number: SM50D7
- Condition: Intermittent
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT LANDING GEAR WOULD NOT EXTEND.  AFTER GEAR HANDLE CYCLED SIX TIMES GEAR CAME DOWN.  UPON TROUBLESHOOTING OF THE LANDING GEAR SYSTEM FOUND LANDING GEAR DYNAMIC RELAY INTERMITTENT.  NO RECOMMENDATIONS AT THIS TIME.
